Translator Disclaimer
Fall 1995 PA(aa)
James H. Schmerl
Notre Dame J. Formal Logic 36(4): 560-569 (Fall 1995). DOI: 10.1305/ndjfl/1040136916

Abstract

The theory PA(aa), which is Peano Arithmetic in the context of stationary logic, is shown to be consistent. Moreover, the first-order theory of the class of finitely determinate models of PA(aa) is characterized.

Citation

Download Citation

James H. Schmerl. "PA(aa)." Notre Dame J. Formal Logic 36 (4) 560 - 569, Fall 1995. https://doi.org/10.1305/ndjfl/1040136916

Information

Published: Fall 1995
First available in Project Euclid: 17 December 2002

zbMATH: 0848.03018
MathSciNet: MR1368467
Digital Object Identifier: 10.1305/ndjfl/1040136916

Subjects:
Primary: 03C62
Secondary: 03C80, 03C85

Rights: Copyright © 1995 University of Notre Dame

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.36 • No. 4 • Fall 1995
Back to Top